Alert archive / California / Wind Advisories in 2017
Wind Advisory 23, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 5, 2017, 3:03 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 6, 2017, 2:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2017, 3:03 AM PDT (10:03 UTC)
- In effect from
- May 6, 2017, 2:00 PM PDT
- Expired
- May 7, 2017, 2:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
175 WWUS76 KSGX 051003 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 303 AM PDT Fri May 5 2017 ...Periods of strong gusty west winds for the mountains and deserts for Saturday afternoon through late evening... .A low pressure system moving southward near the West Coast will bring stronger onshore flow with periods of strong gusty west winds for the mountains and deserts for Friday afternoon through late evening. CAZ055-060-052130- /O.NEW.KSGX.WI.Y.0023.170506T2100Z-170507T0500Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Wrightwood, Victorville, Hesperia, and Apple Valley 303 AM PDT Fri May 5 2017 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PDT SATURDAY... The National Weather Service in San Diego has issued a Wind Advisory, which is in effect from 2 PM to 10 PM PDT Saturday. * WINDS...Areas of southwest winds 20 to 30 mph with gusts to 50 mph. * TIMING...Winds strengthening Saturday morning with strongest winds for Saturday afternoon and evening. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult...especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ056-058-061-062-065-052130- /O.NEW.KSGX.WI.Y.0023.170506T2100Z-170507T0900Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Julian, Indio, Palm Desert, Palm Desert Country, La Quinta, Borrego Springs, and Desert Hot Springs 303 AM PDT Fri May 5 2017 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... The National Weather Service in San Diego has issued a Wind Advisory, which is in effect from 2 PM Saturday to 2 AM PDT Sunday. * WINDS...Areas of west winds 20 to 30 mph with gusts to 55 mph. Isolated gusts to 65 mph. * TIMING...Winds strengthening Saturday morning with strongest winds for Saturday afternoon and evening...decreasing late Saturday night. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas and in the northern Coachella Valley below the San Gorgonio Pass. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult...especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
5 follow-up statements
783 WWUS76 KSGX 051954 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1254 PM PDT Fri May 5 2017 ...Periods of strong gusty west winds for the mountains and deserts for Saturday afternoon through late evening... .A low pressure system moving southward near the West Coast will bring stronger onshore flow with periods of strong gusty west winds for the mountains and deserts for Saturday afternoon through late evening. CAZ055-060-060500- /O.CON.KSGX.WI.Y.0023.170506T2100Z-170507T0500Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Wrightwood, Victorville, Hesperia, and Apple Valley 1254 PM PDT Fri May 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT SATURDAY... * WINDS...Areas of southwest winds 20 to 30 mph with gusts to 50 mph. * TIMING...Winds strengthening Saturday morning with strongest winds for Saturday afternoon and evening. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ056-058-061-062-065-060500- /O.CON.KSGX.WI.Y.0023.170506T2100Z-170507T0900Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Julian, Indio, Palm Desert, Palm Desert Country, La Quinta, Borrego Springs, and Desert Hot Springs 1254 PM PDT Fri May 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts to 55 mph. Isolated gusts to 65 mph. * TIMING...Winds strengthening Saturday morning with strongest winds for Saturday afternoon and evening, decreasing late Saturday night. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas and in the northern Coachella Valley below the San Gorgonio Pass. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Harrison
318 WWUS76 KSGX 060349 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 849 PM PDT Fri May 5 2017 ...Periods of strong gusty west winds for the mountains and deserts Saturday afternoon and evening... .A low pressure system moving southward near the West Coast will bring stronger onshore flow with periods of strong gusty west winds for the mountains and deserts Saturday afternoon and evening. CAZ055-060-061300- /O.CON.KSGX.WI.Y.0023.170506T2100Z-170507T0500Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Wrightwood, Victorville, Hesperia, and Apple Valley 849 PM PDT Fri May 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT SATURDAY... * WINDS...Areas of southwest winds 20 to 30 mph with gusts to 50 mph. * TIMING...Winds strengthening Saturday morning with strongest winds for Saturday afternoon and evening. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ056-058-061-062-065-061300- /O.CON.KSGX.WI.Y.0023.170506T2100Z-170507T0900Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Julian, Indio, Palm Desert, Palm Desert Country, La Quinta, Borrego Springs, and Desert Hot Springs 849 PM PDT Fri May 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts to 55 mph. Isolated gusts to 65 mph. * TIMING...Winds strengthening Saturday morning with strongest winds for Saturday afternoon and evening, decreasing late Saturday night. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas and in the northern Coachella Valley below the San Gorgonio Pass. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ jmb weather.gov/sandiego
657 WWUS76 KSGX 061224 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 524 AM PDT Sat May 6 2017 ...Periods of strong gusty west winds for the mountains and deserts for this afternoon into tonight... .A low pressure system moving southward along the central California coast will move into Southern California tonight bringing stronger onshore flow for this afternoon into tonight with periods of strong gusty west winds for the mountains and deserts for this afternoon into tonight. CAZ055-060-062130- /O.CON.KSGX.WI.Y.0023.170506T2100Z-170507T0500Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Wrightwood, Victorville, Hesperia, and Apple Valley 524 AM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WINDS...Areas of southwest winds 20 to 30 mph with gusts to 50 mph. * TIMING...Winds strengthening this morning with strongest winds for this afternoon and evening. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ056-058-061-062-065-062130- /O.CON.KSGX.WI.Y.0023.170506T2100Z-170507T0900Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Julian, Indio, Palm Desert, Palm Desert Country, La Quinta, Borrego Springs, and Desert Hot Springs 524 AM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts to 55 mph. Isolated gusts to 65 mph. * TIMING...Winds strengthening this morning with strongest winds for this afternoon and evening, decreasing late Saturday night. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas and in the northern Coachella Valley below the San Gorgonio Pass. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
765 WWUS76 KSGX 062122 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 222 PM PDT Sat May 6 2017 ...Strong Gusty West Winds in the Mountains and Deserts Through Tonight... .A deep cold low pressure system will move into Southern California tonight bringing strong west winds to the mountains and deserts. CAZ055-060-070500- /O.CON.KSGX.WI.Y.0023.000000T0000Z-170507T0500Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Wrightwood, Victorville, Hesperia, and Apple Valley 222 PM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...Areas of southwest winds 20 to 30 mph with gusts to 55 mph. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. * REPORTS...Winds gusted to 40 mph at Hesperia and Barstow at 11 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ056-058-061-062-065-070600- /O.CON.KSGX.WI.Y.0023.000000T0000Z-170507T0900Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Julian, Indio, Palm Desert, Palm Desert Country, La Quinta, Borrego Springs, and Desert Hot Springs 222 PM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts to 55 mph. Isolated gusts to 65 mph. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas and in the northern Coachella Valley below the San Gorgonio Pass. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. * REPORTS...Palm Spring had a gust of 43 mph at Noon. Volcan Mountain had a gust to 53 mph at 1 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Moede
910 WWUS76 KSGX 070452 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 952 PM PDT Sat May 6 2017 ...Strong Gusty West Winds in the Mountains and Deserts Through Tonight... .A deep cold low pressure system will continue to bring strong and gusty westerly winds to Southern California mountains and deserts this evening. CAZ055-060-070900- /O.EXT.KSGX.WI.Y.0023.000000T0000Z-170507T0900Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Wrightwood, Victorville, Hesperia, and Apple Valley 952 PM PDT Sat May 6 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS...Areas of southwest winds 20 to 30 mph with gusts to 55 mph. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. * REPORTS...As of 930 PM there were still reports of isolated blowing dust and wind gusts of 50 to 55 mph in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ056-058-061-062-065-070900- /O.CON.KSGX.WI.Y.0023.000000T0000Z-170507T0900Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Julian, Indio, Palm Desert, Palm Desert Country, La Quinta, Borrego Springs, and Desert Hot Springs 952 PM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS...Areas of west winds 20 to 30 mph with gusts to 55 mph. Isolated gusts to 65 mph. * LOCATION...Strongest winds near mountain ridge tops and along desert mountain slopes into adjacent desert areas and in the northern Coachella Valley below the San Gorgonio Pass. * VISIBILITY...Locally reduced in blowing sand and blowing dust in the deserts. * IMPACTS...The winds will make driving difficult, especially for motorists with high profile vehicles. Watch for broken tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ jmb weather.gov/sandiego
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 4, 9:25 PM PDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 4, 9:25 PM PDT, 5 hours 38 minutes before
Area Forecast Discussion National Weather Service San Diego CA 925 PM PDT Thu May 4 2017 .SYNOPSIS... Strong high pressure will bring another warm day to the region today. A low pressure trough moving into the west coast will deepen the marine layer and bring cooling Friday and Saturday. A cold low pressure system from the north will arrive this weekend and bring strong winds Saturday along with some light showers, then much cooler weather with periods of scattered to numerous showers and isolated thunderstorms Sunday through Tuesday. The system will move east Wednesday and allow fair weather to return. && .UPDATE... The Pops/Wx grids were tweaked a bit for Sunday and Sunday night to increase the pops a bit, especially over the mountains. The significant, late-season storm system is still on track to bring sensible weather impacts, beginning Saturday, with the brunt of the precipitation potential Sunday through Monday morning. No other significant changes were made to the forecast at this time. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... (Previous discussion issued at 118 PM) Afternoon visible satellite imagery shows marine layer stratus trying to sneak up the southern San Diego county coast from Baja Mexico, while some flat cumulus clouds have formed over the mountain ridges. The 12Z sounding from Miramar shows a 10 deg C inversion at around 1200 feet, which indicates a deeper marine layer than yesterday morning. We continue to trend better onshore flow today, with the San Diego to Las Vegas pressure gradients at 1.0 mb onshore, whereas they were 0.7 mb offshore 24 hours ago. Today should be another warm day across the region, with slight cooling west of the mountains as the upper level ridge starts to move east, although high temperatures should still be 5-15 degrees above normal. The marine layer should deepen a little further tonight with strengthening onshore flow and lower 500 mb heights moving into the region, so expect marine layer clouds to move into the coast and valleys tonight/Friday morning. The weather will continue to cool Friday as a trough develops along the west coast and the upper level ridge moves east. The marine layer will continue to deepen as well. On Saturday, the trough deepens further and a closed low starts to split off from the trough and drop down into Central California. The marine layer will likely be up to 5000 feet deep, and with onshore flow continuing to get stronger, there may only be partial clearing of marine layer clouds during the day Saturday, with potentially a strong coastal eddy helping to produce some marine layer drizzle. Onshore pressure gradients from San Diego to Las Vegas peak Saturday evening at 15-17 mb, with 850 mb winds of around 20-30 kt. This will result in strong west winds along the mountain ridges, desert slopes, through/below the passes/canyons and into the adjacent deserts. Widespread gusts of 40-50 mph will be possible in those areas Saturday afternoon and evening, with 60+ mph gusts in the windiest locations. With continued cooling, highs will likely lower to 5-15 degrees below normal. The closed low will strengthen further and dip south into Southern California and become cut-off from the jet stream. Deep moisture up through 400-500 mb will move in with the low, along with most unstable cape of around 100-400 j/kg and 500 mb temperatures within the core of the low falling to around -25 deg C. This, in addition to lift provided by the low, should create showers and isolated (to maybe scattered) thunderstorms on Sunday. The cold air will result in the snow level lowering to 4000 feet Sunday morning, and then increasing to around 5500-6500 feet by late Sunday. Model differences are apparent starting Monday, with the GFS keeping the low over Southern California before moving it east into Arizona by late Monday and resulting in a dry Tuesday. Meanwhile, the ECMWF and Canadian models move the low south of the border, perhaps bringing offshore winds and wrap-around moisture/precipitation. On Tuesday, the ECMWF and Canadian then show the low moving northeast from Baja into Arizona, with wrap- around showers continuing over Southern California. Since the GFS solution is the outlier and the ECMWF has had a better handle on this low throughout the week, will lean more towards the ECMWF solution with the forecast. It does not look like we dry out until Wednesday as the low moves east and a ridge moves into the area. Storm-total precipitation will be highly variable from one location to the next, due to the showery nature of the precipitation. Generally, 0.25 to 1+ inches is possible across the region, with a trace of snow down to 4000 foot elevation, 1-3 inches of snow from 5000-7000 feet, and 4-6 inches possible above 7000 feet. Instability still exists on Monday, so thunderstorms will be possible that day as well. The ECMWF and Canadian actually show a lot of instability on Tuesday (surface based CAPE of 300-700 j/kg), so have added a slight chance of thunderstorms during the day Tuesday. Any heavier convective cells/thunderstorms could produce locally heavy rain and possible urban/small stream flooding. The cold system will result in highs falling to 10-20 degrees below normal Sunday and Monday with slight warming Tuesday and Wednesday. && .AVIATION... 050340Z...Coasts/Valleys...Stratus with bases 1000-1500 ft MSL spreading 20 miles inland overnight. Local vis 3-5 miles where stratus nears higher terrain in the valleys. Stratus clearing to the coast 17-19Z, then moving back inland after 06/23Z. Mountains/Deserts...Mostly clear with unrestricted vis through Friday evening. && .MARINE... No hazardous marine weather through Friday. A late season storm will bring west-northwest winds with gusts of 20-30 knots late Saturday into Sunday along with building seas. Showers are likely Sunday into Monday with the potential for a few thunderstorms. Precipitation will begin to taper off Tuesday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...Harrison/JMB AVIATION/MARINE...SS
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:16 AM PDT | Gale Watch | SGX | 22 hr | |
| May 5, 3:16 AM PDT | Small Craft Advisory | SGX | 65 hr | |
| May 5, 3:16 AM PDT | Small Craft Advisory for Winds | SGX | 47 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.